# SDR SIMA20130115005

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 22,223 hours, 19,399 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4033 THE CREW REPORTED THE FLASHLIGHT ABOVE SEAT 18B WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED POWER PLUG TO BATTERY.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
